Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 26, NWS Pittsburgh, PA

June 13, 20214 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 13, 2021, 5:33 PM EDT for 4 counties in Pennsylvania. It was in force for 27 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2021, 5:33 PM EDT (21:33 UTC)
Expired
Jun 13, 2021, 6:00 PM EDT
In force
27 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegheny County, PA, Beaver County, PA, Butler County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 19 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 5:34 PM EDTTSTM WND DMGMars, PAPICTURES SHOWING UPROOTED TREES AND BLOWN APART SWING SETS IN MARS. TIME ESTIMATED BASED ON RADAR.
Jun 13, 5:35 PM EDTTSTM WND DMG2 Wnw Gibsonia, PANUMEROUS LARGE TREES SNAPPED NEAR PA TURNPIKE.
Jun 13, 5:48 PM EDTTSTM WND DMGWexford, PAREPORT OF LARGE TREE LIMBS DOWN.
Jun 13, 5:52 PM EDTHAIL 0.88Highland, PA
Jun 13, 5:55 PM EDTTSTM WND DMGShaler Township, PAREPORT OF MULTIPLE TREES DOWN.
Jun 13, 5:55 PM EDTHAIL 11 Ne Mccandless, PA
Jun 13, 5:58 PM EDTTSTM WND DMGRoss Township, PALARGE TREE LIMBS DOWN AS WELL.
Jun 13, 5:58 PM EDTHAIL 1Ross Township, PALARGE TREE LIMBS DOWN AS WELL.
Jun 13, 5:59 PM EDTHAIL 1Wexford, PAHAIL FELL STEADILY FOR 5 MINUTES.
Jun 13, 6:00 PM EDTFUNNEL CLOUD1 Se Shaler Township, PA
Jun 13, 6:00 PM EDTTSTM WND DMGMccandless Township, PATREES REPORTED DOWNED AROUND THE AREA.
Jun 13, 6:00 PM EDTTSTM WND DMGMillvale, PAA FEW TREES AND NUMEROUS LARGE BRANCHES DOWN.
Jun 13, 6:05 PM EDTHAIL 0.75Lawrenceville, PA
Jun 13, 6:10 PM EDTTSTM WND DMGLawrenceville, PALARGE TREE LIMB SNAPPED OFF NEAR PITTSBURGH FIRE BUREAU STATION 6.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:50 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1001 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1001 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

284 
WUUS51 KPBZ 132133
SVRPBZ
PAC003-007-019-129-132200-
/O.NEW.KPBZ.SV.W.0026.210613T2133Z-210613T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
533 PM EDT Sun Jun 13 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  East central Beaver County in western Pennsylvania...
  South central Butler County in west central Pennsylvania...
  Northeastern Allegheny County in southwestern Pennsylvania...
  Northwestern Westmoreland County in southwestern Pennsylvania...

* Until 600 PM EDT.

* At 532 PM EDT, a severe thunderstorm was located over McCandless
  Township, moving southeast at 25 mph.

  HAZARD...Wind gusts to 60 mph.

  SOURCE...Radar.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Pittsburgh...                     Penn Hills...
  Ross Township...                  McCandless Township...
  Cranberry...                      Franklin Park...
  Shaler Township...                Plum...
  North Side Pittsburgh...          Hampton Township...
  New Kensington...                 Lower Burrell...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 28 and 50.
  Interstate 79 in Pennsylvania between mile markers 70 and 80.
  Interstate 376 in Pennsylvania between mile markers 66 and 67, and 
  near mile marker 69.	

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4067 8016 4077 7996 4054 7973 4041 8007
TIME...MOT...LOC 2132Z 327DEG 21KT 4059 8003 

HAIL...<.75IN
WIND...60MPH
 
$$

DS
2 follow-up statements
167 
WWUS51 KPBZ 132153
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
553 PM EDT Sun Jun 13 2021

PAC007-019-132203-
/O.CAN.KPBZ.SV.W.0026.000000T0000Z-210613T2200Z/
Beaver PA-Butler PA-
553 PM EDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BEAVER AND SOUTH
CENTRAL BUTLER COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southwestern Pennsylvania.

LAT...LON 4057 8013 4067 7989 4054 7973 4041 8007
TIME...MOT...LOC 2153Z 327DEG 21KT 4051 7996 

$$

PAC003-129-132200-
/O.CON.KPBZ.SV.W.0026.000000T0000Z-210613T2200Z/
Allegheny PA-Westmoreland PA-
553 PM EDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN ALLEGHENY AND NORTHWESTERN WESTMORELAND COUNTIES...

At 553 PM EDT, a severe thunderstorm was located over Shaler
Township, or near Ross Township, moving southeast at 25 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Pittsburgh...                     Penn Hills...
Ross Township...                  McCandless Township...
Franklin Park...                  Shaler Township...
Plum...                           North Side Pittsburgh...
Hampton Township...               New Kensington...
Lower Burrell...                  O'hara Township...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 37 and 50.
  Interstate 79 in Pennsylvania between mile markers 69 and 70.
  Interstate 376 in Pennsylvania between mile markers 66 and 67, and 
  near mile marker 69.	

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4057 8013 4067 7989 4054 7973 4041 8007
TIME...MOT...LOC 2153Z 327DEG 21KT 4051 7996 

HAIL...<.75IN
WIND...60MPH
 
$$

DS
430 
WWUS51 KPBZ 132200
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
600 PM EDT Sun Jun 13 2021

PAC003-129-132209-
/O.EXP.KPBZ.SV.W.0026.000000T0000Z-210613T2200Z/
Allegheny PA-Westmoreland PA-
600 PM EDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALLEGHENY AND
NORTHWESTERN WESTMORELAND COUNTIES WILL EXPIRE AT 600 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southwestern Pennsylvania.

Remember, a Severe Thunderstorm Warning still remains in effect for
Allegheny County.

LAT...LON 4057 8013 4067 7989 4054 7973 4041 8007
TIME...MOT...LOC 2159Z 327DEG 21KT 4049 7994 

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:11 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 13, 4:11 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
411 PM EDT Sun Jun 13 2021

.SYNOPSIS...
Shower and thunderstorm chances are expected today with a crossing
cold front. Periodic shower and thunderstorm chances should continue
Monday and Tuesday before high pressure return dry and cooler weather
by mid week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Current conditions across the area feature the cold front located
around Ashtabula County OH and stretching southwest to roughly the
Cincinnati area. This boundary is slowly pushing southeast with
stout convection ahead of it. The Severe Thunderstorm Watch will
continue for a few more hour. Plentiful surface based cape around
3000 J/Kg in OH along with the front forcing has kept convection
going for quite a awhile. This has been the case into the WV counties
as the assistance from the terrain and a remnant boundary from this
mornings convection, has kept heavy rainfall into the WV counties
and will continue into this evening. The only other concern has been
north of I-70 where daytime heating is finally maxing but it having
still a tough time with weak midlevel instability. A few storms have
developed up north but are struggling due to the weak mid level
instability and some weak warming. Any storms that continue to
develop will pose a significant wind threat. Timing has the strongest
convection waning by 22Z.

As the front moves through tonight, winds will decouple a bit
quickly, especially to the south so have put a bit of fog into the
forecast.

Previous Discussion...As evidence by the 12z PIT observation
sounding, sufficient shear (near 40kt 0-6km) and instability
(2000-2500j/kg fcst surface CAPE) will aid in the development of
severe storms coincident with ample sfc convergence via
frontogenesis. Considering the hodograph, multi- cellular organized
thunderstorms with damaging wind gusts proceeding outflow boundaries
look probable. Initially, cells will carry a large hail threat before
transitioning to a cold pool dominant complex, capable of 60-70 mph
wind gusts.

The highest chance of seeing this potential will be this
afternoon during peak heating, as the front is expected to be located
from NW PA to SE OH. SPC has this area, and points E-SE, in the
Slight Risk/scattered coverage area for potential severe
thunderstorms. FROPA should occur earlier for the W-NW, where a
lesser Marginal/isolated potential for severe storms exists.

Locally heavy rain is possible in poorly drained areas, though quick storm
movement should be sufficient to preclude a significant flood
potential.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
An approaching Great Lakes shortwave trough is expected to approach
the region Monday, along with a secondary cold front.
Scattered/numerous showers and thunderstorms are again expected to
develop with the increasing shortwave support, and jet driven ascent.
Strong unidirectional shear and dry mid level air should result in
the possibility for severe thunderstorms, though the amount of
instability is less notable than Sunday. SPC has most of the
forecast area in a Marginal Risk for severe storms on Monday.

Another reinforcing trough should maintain scattered showers/storms
for Tuesday, though instability and shear levels look to be too low
for any organized severe thunderstorm potential. Dry weather should
return Tuesday night as sfc high pressure builds upstream of a
developing Ern CONUS long wave trough.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Model blends indicate that high pressure should result in dry and
cooler than average weather Wed and Thu. Another trough approaching
from the Upper Midwest may result in precipitation chance for next
weekend.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Showers and thunderstorms are forming up ahead of a cold front,
mainly south of Pittsburgh initially. Expect more storms to bloom
areawide through the rest of the afternoon. Have included TEMPO
groups for when individual terminals have the best chance of seeing
convection. Any storm will be capable of strong wind gusts, hail, and
IFR visibilities.

The showers and thunderstorms should end this evening as the front
completes its passage, with VFR returning. Some patchy fog will be
possible overnight, especially in areas that receive heavy rainfall.

.Outlook...
Periodic rain chances from passing shortwaves within a developing
eastern U.S. trough may also create intermittent restrictions through
Tuesday.  VFR under high pressure is expected by mid-week.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jun 13, 3:29 AM EDT, 14 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
329 AM EDT Sun Jun 13 2021

OHZ039>041-048-049-057-058-068-PAZ007>009-013-140730-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Muskingum-Guernsey-
Noble-Mercer-Venango-Forest-Lawrence-
329 AM EDT Sun Jun 13 2021

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania and southwest Pennsylvania.

.DAY ONE...Today and tonight.

Isolated severe thunderstorms are possible this afternoon. The main
hazard is expected to be damaging wind, though large hail is also
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated severe thunderstorms are possible again Monday afternoon and
evening, with damaging wind and large hail possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ050-059-069-PAZ014>016-020>023-029-031-073>076-WVZ001>004-012-021-
509>514-140730-
Jefferson OH-Belmont-Monroe-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
329 AM EDT Sun Jun 13 2021

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...Today and tonight.

Scattered severe thunderstorms are possible this afternoon and early
evening. The main hazard is expected to be damaging wind, though
large hail is also possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated severe thunderstorms are possible Monday afternoon and
evening, with damaging wind and large hail possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jun 13, 4:38 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
438 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             2 NNW ALTMAN            41.00N  80.30W
06/13/2021  E1.00 INCH       LAWRENCE           PA   SOCIAL MEDIA

            NICKEL TO QUARTER SIZE HAIL. TIME ESTIMATED BASED ON
            RADAR.

&&

EVENT NUMBER PBZ2101623

JF
Local storm report, Jun 13, 4:45 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
445 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HEAVY RAIN       FAIRMONT                39.48N  80.15W
06/13/2021  M1.50 INCH       MARION             WV   TRAINED SPOTTER

            45 MINUTE RAINFALL.

&&

EVENT NUMBER PBZ2101624

FLH
Local storm report, Jun 13, 4:49 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
449 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     FLASH FLOOD      PLEASANT VIEW           39.54N  80.12W
06/13/2021                   MARION             WV   DEPT OF HIGHWAYS

            REPORT OF HIGH WATER ON US ROUTE 19 AT PLEASANT VIEW.

&&

EVENT NUMBER PBZ2101625

JF
Local storm report, Jun 13, 4:50 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
450 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     FLASH FLOOD      MILLERSVILLE            39.46N  80.14W
06/13/2021                   MARION             WV   DEPT OF HIGHWAYS

            REPORT OF HIGH WATER ON INTERSTATE 79 AT MILE MARKER
            135 IN PLEASANT VALLEY.

&&

EVENT NUMBER PBZ2101626

JF
Local storm report, Jun 13, 5:08 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
508 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 W PAINTER HILL        41.04N  80.32W
06/13/2021                   LAWRENCE           PA   SOCIAL MEDIA

            LARGE TREE SNAPPED IN HALF AND ON ROAD IN NESHANNOCK
            TOWNSHIP. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER PBZ2101627

JF
Local storm report, Jun 13, 5:14 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
514 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     FLASH FLOOD      MASONTOWN               39.55N  79.80W
06/13/2021                   PRESTON            WV   911 CALL CENTER

            DILLON CREEK IS OUT OF ITS BANKS AND FLOODING 6-10
            MOBILE HOMES. WATER IS COVERING VEHICLES. THE FIRE
            DEPARTMENT IS DOING WATER RESCUES OF RESIDENTS. ROUTE 7
            IS IMPASSIBLE.

&&

CORRECTED REMARKS

EVENT NUMBER PBZ2101618

FLH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:24 AM EDTSpecial Weather StatementPBZWestmoreland36 min
Jun 13, 8:36 AM EDTAreal Flood AdvisoryPBZArmstrong, Westmoreland71 min
Jun 13, 8:51 AM EDTAreal Flood AdvisoryPBZArmstrong, Indiana103 min
Jun 13, 9:02 AM EDTSpecial Weather StatementPBZWestmoreland13 min
Jun 13, 9:39 AM EDTSpecial Weather StatementPBZFayette36 min
Jun 13, 10:42 AM EDTSpecial Weather StatementPBZFayette33 min
Jun 13, 1:37 PM EDTSevere Thunderstorm WarningPBZGreene38 min
Jun 13, 1:57 PM EDTSevere Thunderstorm WarningPBZGreene20 min
Jun 13, 2:08 PM EDTSevere Thunderstorm WarningPBZGreene33 min
Jun 13, 3:55 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer35 min
Jun 13, 4:23 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence37 min
Jun 13, 5:29 PM EDTFlash Flood WarningPBZAllegheny, Westmoreland3 hr
Jun 13, 5:43 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland47 min
Jun 13, 5:53 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Venango17 min
Jun 13, 5:59 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland46 min
Jun 13, 6:12 PM EDTSpecial Weather StatementPBZForest33 min
Jun 13, 6:21 PM EDTSevere Thunderstorm WarningPBZGreene, Washington39 min
Jun 13, 6:54 PM EDTAreal Flood AdvisoryPBZAllegheny, Washington, Westmoreland2 hr
Jun 13, 6:58 PM EDTSpecial Weather StatementPBZWashington47 min
Jun 13, 7:22 PM EDTFlash Flood WarningPBZAllegheny, Washington100 min
Jun 13, 7:26 PM EDTSpecial Weather StatementPBZFayette34 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.